Reply To: ahhh!! headache/blood bubbleling feeling from probiotics? (mega flora)

Home The Candida Forum Candida Questions ahhh!! headache/blood bubbleling feeling from probiotics? (mega flora) Reply To: ahhh!! headache/blood bubbleling feeling from probiotics? (mega flora)

#100206

Able900
Spectator
Topics: 92
Replies: 4811

train21;38644 wrote: I am taking 2 mega flora twice a day and every day since I have started having headache’s. I was fine when I was on 1 twice a day, but I increased it and now it hurts. Also, I have this bubbling feeling under my skin that drives me crazy, feels like bugs or something, that has gotten worse as well. What does this mean? I don’t mind trying to deal with it if its a good thing, is it? I can understand anti fungals causing this but pro biotics?

train21 wrote: (posted this in the forum but wanted your opinion on it too)

I am taking 2 mega flora twice a day and every day since I have started having headache’s. I was fine when I was on 1 twice a day, but I increased it and now it hurts. Also, I have this bubbling feeling under my skin that drives me crazy, feels like bugs or something, that has gotten worse as well. What does this mean? I don’t mind trying to deal with it if its a good thing, is it? I can understand anti fungals causing this but pro biotics?

First, have you changed anything else on the treatment, anything at all? Have you eaten anything that is not on the strict diet? If the answer is ‘no’ to these questions, then … yes, of course it’s a good thing. Beneficial bacteria cause the Candida to die, this naturally equals die-off symptoms. Probiotics cause bd die-off for most people, but not everyone it seems.

Go back to one capsule a day for three days.
The next day take two capsules, and then go back to one for two days.
The next day start rotating between 1 and 2 capsules a day for about three weeks, then go to two capsules a day and let me know the results after a few days.

Able